# SDR COZA20150526048

- Difficulty date: May 26, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N732KA
- Make and model: Boeing 737*
- Aircraft serial: 25065
- Aircraft time: 44,965 hours, 38,793 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 3353107080
- Condition: Leaking
- Location: Right Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EXCESSIVE OIL LEAK FROM NR 2 ENGINE.  BAGGED ACCESSORY GEARBOX PAD SEAL DRAINS AND OPERATED ENGINE.  FOUND STARTER PAD SEAL DRAIN LEAKING.  REPLACED CARBON SEAL AND OPERATIONAL CHECK NORMAL.
